MENU

You are here

Publications

Export 171 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Stupovski B, Torres R. Existence of Riemannian metrics with positive biorthogonal curvature on simply connected 5-manifolds. Archiv der Mathematik [Internet]. 2020 :1–9. Available from: https://dx.doi.org/10.1007/s00013-020-01511-x
Calore E, Demo N, Schifano SFabio, Tripiccione R. Experience on vectorizing lattice Boltzmann kernels for multi-and many-core architectures. In: International Conference on Parallel Processing and Applied Mathematics. International Conference on Parallel Processing and Applied Mathematics. Springer; 2015. pp. 53–62.
Demo N, Tezzele M, Rozza G. EZyRB: Easy Reduced Basis method. The Journal of Open Source Software [Internet]. 2018 ;3:661. Available from: https://joss.theoj.org/papers/10.21105/joss.00661
I
Grava T, Pierce VU, Tian F-R. Initial value problem of the Whitham equations for the Camassa-Holm equation. Physica D 238 (2009) 55-66 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3429
Bruzzo U, Poghossian R, Tanzini A. Instanton counting on Hirzebruch surfaces.; 2008. Available from: http://hdl.handle.net/1963/2852
Bonelli G, Maruyoshi K, Tanzini A. Instantons on ALE spaces and Super Liouville Conformal Field Theories. SISSA; 2011. Available from: http://hdl.handle.net/1963/4262
Luzzatto S, Türeli S, War KMbacke. Integrability of C1 invariant splittings. Dynamical Systems [Internet]. 2016 ;31:79-88. Available from: https://doi.org/10.1080/14689367.2015.1057480
Türeli S. Integrability of Continuous Tangent Sub-bundles. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34630
Luzzatto S, Türeli S, War KMbacke. Integrability of dominated decompositions on three-dimensional manifolds. Ergodic Theory and Dynamical Systems. 2017 ;37:606–620.
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4

Pages

Sign in